# SDR HNAA0800173

- Difficulty date: May 15, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N911HA
- Make and model: Dhav DHC8102
- Aircraft serial: 034
- Aircraft time: 57,439 hours, 65,152 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Part number: 692101
- Part serial: 136
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 57,441 hours, 65,158 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON GEAR UP SELECTION NOSE AND MAIN GEAR STAYED LOCKED DOWN DUE TO THE FACT THAT THE GEAR DOORS WOULD NOT OPEN.  REMOVED AND REPLACED NR 1 MECHANICAL SEQUENCE VALVE IAW MM 32-10-41.
